# SDR MALA010568

- Difficulty date: July 2, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- System (JASC): 2424 · AC Regulator
- Part: Connector
- Condition: Dirty
- Location: Gcu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON FLIGHT 3251, THE RT AC GEN LIGHT CAME ON.  DID QRH, LIGHT REMAINED ON.  AIR RETURN TO MSP.  MAINTENANCE CLEANED CANNON PLUG AT GCU, RAN ENGINE PERFORMED OPS CHECKS ALL GOOD AT THIS TIME.
